Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Memphis, TN

April 3, 2007Marshall County, Mississippi; Fayette County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 3, 2007, 9:53 PM CDT for Marshall County, Mississippi; Fayette County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 9:53 PM CDT (02:53 UTC)
Expired
Apr 3, 2007, 10:30 PM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Marshall County, MS, Fayette County, TN

The radar

The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:05 PM CDTHAIL 0.75Rossville, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:12 PM CDTTornado WatchSPC7 hr
Apr 3, 9:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2532 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 040252
SVRMEG
MSC093-TNC047-040330-
/O.NEW.KMEG.SV.W.0039.070404T0253Z-070404T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
953 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1030 PM CDT

* AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF SLAYDEN...OR ABOUT NEAR COLLIERVILLE...AND
  MOVING EAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAGRANGE.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3509 8923 3507 8920 3501 8920 3501 8933
      3499 8935 3491 8935 3499 8965 3501 8963
      3517 8963

$$
1 follow-up statement
000 
WWUS54 KMEG 040324
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT TUE APR 3 2007

MSC093-TNC047-040334-
/O.EXP.KMEG.SV.W.0039.000000T0000Z-070404T0330Z/
MARSHALL MS-FAYETTE TN-
1024 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE AND MARSHALL COUNTIES
WILL EXPIRE AT 1030 PM CDT...

AT 1020 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING ARE MOVING OUT OF THE AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

LAT...LON 3509 8923 3507 8920 3501 8920 3501 8933
      3499 8935 3491 8935 3499 8965 3501 8963
      3517 8963

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:21 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 3, 9:21 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT TUE APR 3 2007

.DISCUSSION...
BUSY NIGHT IN THE MID SOUTH WITH A COLD FRONT EXTENDING FROM EAST
CENTRAL ARKANSAS INTO TENNESSEE AND APPROACHING THE MISSISSIPPI
STATE LINE. THERE HAVE BEEN NUMEROUS LARGE HAIL REPORTS /UP TO
GOLF BALL SIZE/ AND ONE TORNADO REPORT NEAR JONESBORO. THERE IS A
TORNADO WATCH IN EFFECT UNTIL 10 PM.

THE COLD FRONT WILL CONTINUE TO PUSH TO THE SOUTH AND EAST THROUGH
THE EARLY MORNING HOURS. THE SEVERE THREAT WILL EXIT THE REGION
WITH FRONT. MUCH COOLER AND DRIER AIR WILL CONTINUE TO FILTER INTO
THE MID SOUTH OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 153 PM CDT TUE APR 3 2007/

DISCUSSION...
STILL LOOKING AT A RISK OF SEVERE WEATHER...LIKELY MOVING THROUGH
THE MIDSOUTH LATE AFTERNOON/EVENING AHEAD OF A STRONG COLD FRONT.

18Z LZK SOUNDING AND LATE MORNING AIRCRAFT SOUNDINGS AT MEMPHIS
INDICATE A WARM LAYER AT 900 MB TO 750 MB...EFFECTIVELY CAPPING
DEEP MOIST CONVECTION. THIS CAP IS GRADUALLY ERODING...AS SURFACE
TEMPS OVER NORTHERN AR REACH THE LOWER 80S WITH DEWPOINTS IN THE
MID 60S. GOES VISIBLE IMAGERY INDICATED LINEAR ORIENTED TOWERING
CU DEVELOPING OVER THIS AREA... AHEAD OF THE FRONT WHICH ROUGHLY
EXTENDED ALONG INTERSTATE 44 AT DISCUSSION TIME.

EXPECT A MULTI SEGMENT LINEAR MCS TO BECOME BETTER ORGANIZED OVER
THE OZARKS LATE THIS AFTERNOON WHICH SHOULD MOVE THROUGH THE
MIDSOUTH THIS EVENING. 18Z SPC MESOANALYSIS ESTIMATED CAPES WERE
APPROACHING 2000 J/KG OVER THE MIDSOUTH. WITH MARGINAL SHEAR...LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREATS. GIVEN THE HIGH INSTABILITY...AN ISOLATED TORNADO OR TWO
CANNOT BE RULED OUT NEAR BOUNDARIES AND OTHER LOCALIZED SOURCES OF
HIGHER HELICITY. WHAT TORNADO THREAT THERE IS SHOULD DECREASE
BY LATE EVENING AS INSTABILITY MODERATES.

POST FRONTAL AIRMASS CHANGE WILL BE DRAMATIC... COURTESY OF
SIGNIFICANTLY COOLER AND DRIER CANADIAN AIR. VERY LOW DEWPOINTS
AND LIGHT WINDS WILL LIKELY RESULT IN SUBFREEZING MINIMUM TEMPS
THIS WEEKEND. SOME QUESTION PERSISTS CONCERNING THE AMOUNT OF MID
AND HIGH CLOUDS...BUT THE LOW DEWPOINTS REMAIN AND WINDS SHOULD BE
LIGHT BY LATE THURSDAY. 1000 TO 500 MB THICKNESSES OF 5220 M ARE
CERTAINLY UNUSUAL FOR EARLY/MID APRIL. WILL MENTION MORNING FROST
IN THE WEEKEND PERIODS AND MAINTAIN MENTION OF POSSIBLE FREEZING
TEMPS IN THE HAZARDOUS WEATHER OUTLOOK.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  50  63  40  60 /  60   0   0   0
MKL  47  61  30  56 /  50   0   0   0
JBR  47  62  35  57 /  30   0   0   0
TUP  56  66  37  59 /  60   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

PWB/RJO
Hazardous weather outlook, Apr 3, 2:55 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT TUE APR 3 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041030-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
255 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER MOST OF THE MIDSOUTH. THE MODERATE RISK AREA IS ROUGHLY
NORTH OF A CLARKSDALE TO CORINTH MISSISSIPPI LINE. A SLIGHT RISK OF
SEVERE WEATHER EXISTS SOUTH OF THIS LINE.

A STRONG COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS EVENING AND
EARLY WEDNESDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL
OCCUR ALONG AND AHEAD OF THE FRONT. SEVERE THUNDERSTORMS ARE
EXPECTED...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY IN THE MODERATE
RISK AREA. STORMS WILL LIKELY AFFECT NORTHEAST ARKANSAS AND THE
MISSOURI BOOTHEEL BETWEEN 3 PM AND 7 PM...AND WESTERN TENNESSEE
BETWEEN 4 PM AND 10 PM. THE STORMS WILL LIKELY IMPACT NORTHEAST
MISSISSIPPI BETWEEN 8 PM AND 1 AM WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLDER AIR WILL MOVE IN BEHIND THE FRONT AND REMAIN OVER THE
MIDSOUTH THROUGH FRIDAY. TEMPERATURES THURSDAY AND FRIDAY MORNINGS
COULD BE NEAR THE FREEZING POINT. OVER THE WEEKEND...FREEZING LOW
TEMPERATURES ARE LIKELY ACROSS MUCH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...
THROUGH THE EVENING.

PWB

In the hours before

Special weather statement, Apr 3, 9:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT TUE APR 3 2007

TNZ091-040230-
MCNAIRY TN-
900 PM CDT TUE APR 3 2007

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MCNAIRY COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 12 MILES WEST OF SELMER AT 900 PM
CDT...MOVING EAST AT 30 MPH.

PEOPLE IN MCNAIRY COUNTY...INCLUDING THE CITY OF SELMER...SHOULD
MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 3, 9:01 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT TUE APR 3 2007

MSZ003-040230-
BENTON MS-
901 PM CDT TUE APR 3 2007

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...BENTON COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LAMAR AT 901 PM CDT...MOVING EAST
AT 30 MPH.

PEOPLE IN BENTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 3, 9:05 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             MAYNARD                 36.42N 90.90W
04/03/2007  E1.00 INCH       RANDOLPH           AR   PUBLIC

0520 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  E1.75 INCH       CLAY               AR   PUBLIC

0532 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  M1.00 INCH       CLAY               AR   TRAINED SPOTTER

0545 PM     HEAVY RAIN       CORNING                 36.41N 90.59W
04/03/2007  E0.00 INCH       CLAY               AR   PUBLIC

            STREET FLOODING

0550 PM     TORNADO          RECTOR                  36.26N 90.29W
04/03/2007                   CLAY               AR   LAW ENFORCEMENT

0620 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/03/2007                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0620 PM     HAIL             WARDELL                 36.35N 89.82W
04/03/2007  M0.75 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0621 PM     TSTM WND GST     2 W KENNETT             36.24N 90.08W
04/03/2007  E60.00 MPH       DUNKLIN            MO   LAW ENFORCEMENT

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            BUILDINGS DAMAGED

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

0710 PM     HAIL             LEACHVILLE              35.92N 90.26W
04/03/2007  E1.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0722 PM     HAIL             2 S BAY                 35.71N 90.56W
04/03/2007  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0735 PM     TSTM WND DMG     3 SE TRENTON            35.94N 88.90W
04/03/2007                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN

0758 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0803 PM     HAIL             4 S MARKED TREE         35.47N 90.42W
04/03/2007  E1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0803 PM     HAIL             LEXINGTON               35.65N 88.39W
04/03/2007  E1.00 INCH       HENDERSON          TN   EMERGENCY MNGR

0803 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E1.00 INCH       GIBSON             TN   TRAINED SPOTTER

0830 PM     HAIL             JACKSON                 35.63N 88.83W
04/03/2007  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0831 PM     HAIL             12 SSE BOLIVAR          35.10N 88.92W
04/03/2007  E0.75 INCH       HARDEMAN           TN   TRAINED SPOTTER

            IN MIDDLETON

0841 PM     HAIL             SLAYDEN                 34.95N 89.45W
04/03/2007  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

0841 PM     HAIL             5 W MUNFORD             35.45N 89.89W
04/03/2007  E1.00 INCH       TIPTON             TN   AMATEUR RADIO

0853 PM     TSTM WND DMG     12 N PARSONS            35.83N 88.12W
04/03/2007                   DECATUR            TN   TRAINED SPOTTER

            TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69

0854 PM     HAIL             MILLINGTON              35.33N 89.89W
04/03/2007  E1.25 INCH       SHELBY             TN   AMATEUR RADIO

&&

SVR
Local storm report, Apr 3, 9:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             MAYNARD                 36.42N 90.90W
04/03/2007  E1.00 INCH       RANDOLPH           AR   PUBLIC

0520 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  E1.75 INCH       CLAY               AR   PUBLIC

0532 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  M1.00 INCH       CLAY               AR   TRAINED SPOTTER

0545 PM     HEAVY RAIN       CORNING                 36.41N 90.59W
04/03/2007  E0.00 INCH       CLAY               AR   PUBLIC

            STREET FLOODING

0550 PM     TORNADO          RECTOR                  36.26N 90.29W
04/03/2007                   CLAY               AR   LAW ENFORCEMENT

0620 PM     HAIL             WARDELL                 36.35N 89.82W
04/03/2007  M0.75 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0620 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/03/2007                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0621 PM     TSTM WND GST     2 W KENNETT             36.24N 90.08W
04/03/2007  E60.00 MPH       DUNKLIN            MO   LAW ENFORCEMENT

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            BUILDINGS DAMAGED

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

0710 PM     HAIL             LEACHVILLE              35.92N 90.26W
04/03/2007  E1.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0722 PM     HAIL             2 S BAY                 35.71N 90.56W
04/03/2007  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0735 PM     TSTM WND DMG     3 SE TRENTON            35.94N 88.90W
04/03/2007                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN

0758 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0803 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E1.00 INCH       GIBSON             TN   TRAINED SPOTTER

0803 PM     HAIL             LEXINGTON               35.65N 88.39W
04/03/2007  E1.00 INCH       HENDERSON          TN   EMERGENCY MNGR

0803 PM     HAIL             4 S MARKED TREE         35.47N 90.42W
04/03/2007  E1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0830 PM     HAIL             JACKSON                 35.63N 88.83W
04/03/2007  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0831 PM     HAIL             12 SSE BOLIVAR          35.10N 88.92W
04/03/2007  E0.75 INCH       HARDEMAN           TN   TRAINED SPOTTER

            IN MIDDLETON

0841 PM     HAIL             5 W MUNFORD             35.45N 89.89W
04/03/2007  E1.00 INCH       TIPTON             TN   AMATEUR RADIO

0841 PM     HAIL             SLAYDEN                 34.95N 89.45W
04/03/2007  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

0853 PM     TSTM WND DMG     12 N PARSONS            35.83N 88.12W
04/03/2007                   DECATUR            TN   TRAINED SPOTTER

            TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69

0854 PM     HAIL             MILLINGTON              35.33N 89.89W
04/03/2007  E1.25 INCH       SHELBY             TN   AMATEUR RADIO

0919 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
04/03/2007  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

&&

SVR
Local storm report, Apr 3, 9:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             MAYNARD                 36.42N 90.90W
04/03/2007  E1.00 INCH       RANDOLPH           AR   PUBLIC

0520 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  E1.75 INCH       CLAY               AR   PUBLIC

0532 PM     HAIL             CORNING                 36.41N 90.59W
04/03/2007  M1.00 INCH       CLAY               AR   TRAINED SPOTTER

0545 PM     HEAVY RAIN       CORNING                 36.41N 90.59W
04/03/2007  E0.00 INCH       CLAY               AR   PUBLIC

            STREET FLOODING

0550 PM     TORNADO          RECTOR                  36.26N 90.29W
04/03/2007                   CLAY               AR   LAW ENFORCEMENT

0620 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/03/2007                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0620 PM     HAIL             WARDELL                 36.35N 89.82W
04/03/2007  M0.75 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0621 PM     TSTM WND GST     2 W KENNETT             36.24N 90.08W
04/03/2007  E60.00 MPH       DUNKLIN            MO   LAW ENFORCEMENT

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            BUILDINGS DAMAGED

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

0710 PM     HAIL             LEACHVILLE              35.92N 90.26W
04/03/2007  E1.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0722 PM     HAIL             2 S BAY                 35.71N 90.56W
04/03/2007  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0735 PM     TSTM WND DMG     3 SE TRENTON            35.94N 88.90W
04/03/2007                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN

0758 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0803 PM     HAIL             4 S MARKED TREE         35.47N 90.42W
04/03/2007  E1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0803 PM     HAIL             LEXINGTON               35.65N 88.39W
04/03/2007  E1.00 INCH       HENDERSON          TN   EMERGENCY MNGR

0803 PM     HAIL             HUMBOLDT                35.82N 88.91W
04/03/2007  E1.00 INCH       GIBSON             TN   TRAINED SPOTTER

0830 PM     HAIL             JACKSON                 35.63N 88.83W
04/03/2007  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0831 PM     HAIL             12 SSE BOLIVAR          35.10N 88.92W
04/03/2007  E0.75 INCH       HARDEMAN           TN   TRAINED SPOTTER

            IN MIDDLETON

0841 PM     HAIL             SLAYDEN                 34.95N 89.45W
04/03/2007  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

0841 PM     HAIL             5 W MUNFORD             35.45N 89.89W
04/03/2007  E1.00 INCH       TIPTON             TN   AMATEUR RADIO

0853 PM     TSTM WND DMG     12 N PARSONS            35.83N 88.12W
04/03/2007                   DECATUR            TN   TRAINED SPOTTER

            TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69

0854 PM     HAIL             MILLINGTON              35.33N 89.89W
04/03/2007  E1.25 INCH       SHELBY             TN   AMATEUR RADIO

0919 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
04/03/2007  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0926 PM     HAIL             RAMER                   35.07N 88.62W
04/03/2007  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

&&

SVR
Special weather statement, Apr 3, 9:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
949 PM CDT TUE APR 3 2007

MSZ013-040315-
LAFAYETTE MS-
949 PM CDT TUE APR 3 2007

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...LAFAYETTE COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER OXFORD AT 949 PM CDT...MOVING EAST AT 30 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAFAYETTE COUNTY...INCLUDING THE CITY OF OXFORD...SHOULD
MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah46 min
Apr 3, 10:00 PM CDTSevere Thunderstorm WarningMEGDeSoto30 min
Apr 3, 10:40 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall35 min
Apr 3, 11:53 PM CDTSevere Thunderstorm WarningMEGLee37 min
Apr 4, 12:21 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw39 min
Apr 4, 12:27 AM CDTSevere Thunderstorm WarningMEGMonroe34 min
Apr 3, 7:10 PM CDTSevere Thunderstorm WarningMEGWeakley50 min
Apr 3, 7:37 PM CDTSevere Thunderstorm WarningMEGLauderdale38 min
Apr 3, 8:00 PM CDTSevere Thunderstorm WarningMEGTipton45 min
Apr 3, 8:05 PM CDTSevere Thunderstorm WarningMEGHenderson25 min
Apr 3, 8:17 PM CDTSevere Thunderstorm WarningMEGHardeman43 min
Apr 3, 8:20 PM CDTSevere Thunderstorm WarningMEGDecatur25 min
Apr 3, 8:33 PM CDTTornado WarningMEGDecatur, Henderson30 min
Apr 3, 8:45 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton45 min
Apr 3, 9:08 PM CDTSevere Thunderstorm WarningMEGMcNairy52 min
Apr 3, 9:16 PM CDTTornado WarningMEGMcNairy34 min
Apr 3, 9:27 PM CDTSevere Thunderstorm WarningMEGShelby48 min
Apr 4, 3:48 AM CDTFreeze WatchMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 13 more24 hr
Apr 4, 3:48 AM CDTFreeze WarningMEGCarroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more28 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.